# SDR 99ZZZM390

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 5038912121
- Condition: Failed
- Location: Left
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT 110 - DEN-COS - ON APPROACH, THE CAPTAIN REPORTED THE RIGHT PORP APPEARED TO FEATHER BRIEFLY.  THE AIRCRAFT WAS FERRIED TO FMN, WHERE MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE RIGHT ENGINE LOW PRESSURE AUTOFEATHER SWITCH AND THE LEFT ENGINE HIGH PRESSURE AUTOFEATHER SWITCH.  OPS CHECK GOOD.  THE AIRCRAFT RETURNED TO SERVICE.  (M)
